[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.130.145. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1980

Erythema Elevatum Diutinum Treated With Niacinamide and Tetracycline

Author Affiliations

From the Section of Dermatology, Department of Medicine, University of Chicago Pritzker School of Medicine.

Arch Dermatol. 1980;116(6):693-695. doi:10.1001/archderm.1980.01640300081025
Abstract

• A 60-year-old woman with recurrent papular and vesiculobullous lesions of erythema elevatum diutinum responded to treatment with 100 mg of oral niacinamide three times a day and 250 mg of tetracycline hydrochloride four times a day. Prior therapy with 2.5 mg of dexamethasone daily and 1.0 g of erythromycin daily had been unsuccessful. After four weeks, tetracycline therapy was discontinued, and niacinamide alone sufficed to suppress the disorder. Recurrent lesions developed whenever niacinamide therapy was stopped.

(Arch Dermatol 116:693-695, 1980)

×